# SDR DL76L010659

- Difficulty date: April 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 48,634 hours, 7,466 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF BURNING PLASTIC/ELEC. SMOKE SEEMED TO COME FROM FWD GALLEY CEILING. PULL ALL FWD GALLEY C/B. ODOR DISAPPEARED IN ABOUT TEN MINUTES. PUSH C/B BACK IN. NO SMELL NOTED. A/C OK FOR SVC.
